MAUDE Adverse Event Report: BioFire Diagnostics, LLC FILMARRAY PNEUMO PANEL

BioFire Diagnostics, LLC FILMARRAY PNEUMO PANEL
Model Number RFIT-ASY-0144
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer (b)(6) reported a potential false positive coronavirus result on the biofire filmarray® pneumonia panel after testing a patient sample.The patient was not impacted by the result.A potential product malfunction was identified.Biofire has requested further information from the customer and is currently investigating this event.Similar events have been observed in the field with biofire filmarray® pneumonia panel and pneumonia plus panels.A field safety corrective action (fsca) was issued in the u.S.In february 2025 via fsca 5790 to update the panel software.At the time this complaint was received, the customer had not implemented the updated software.

Brand Name
FILMARRAY PNEUMO PANEL
Common Device Name
FILMARRAY PNEUMO PANEL
Manufacturer (Section D)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer (Section G)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer Contact
515 colorow dr
salt lake city, UT 84108
+1(385)770-1328
MDR Report Key50267267
Report Number3002773840-2026-00037
Device Sequence Number16096628
Product Code QDP
UDI-Device Identifier00815381020178
UDI-Public00815381020178
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243222
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFIT-ASY-0144
Device Lot Number0454326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date08/16/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale